Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 340, NWS Norman, OK

May 9, 2015Johnston County, Murray County, Pontotoc County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 9, 2015, 10:41 PM CDT for Johnston County, Murray County, Pontotoc County, Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2015, 10:41 PM CDT (03:41 UTC)
Expired
May 9, 2015, 11:30 PM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Johnston County, OK, Murray County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 108 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 10:50 PM CDTHAIL 0.25Sulphur, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 1:21 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 308 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
308 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WUUS54 KOUN 100341
SVROUN
OKC069-099-123-100430-
/O.NEW.KOUN.SV.W.0340.150510T0341Z-150510T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1041 PM CDT SAT MAY 9 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHEASTERN MURRAY COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 1130 PM CDT

* AT 1041 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SULPHUR...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SULPHUR...ROFF...STONEWALL...HICKORY...SCULLIN...FITTSTOWN...LAKE
  OF THE ARBUCKLES...PONTOTOC...CONNERVILLE AND JESSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3441 9651 3442 9704 3458 9704 3469 9651
      3451 9651 3448 9652
TIME...MOT...LOC 0341Z 263DEG 24KT 3450 9696 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
2 follow-up statements
884 
WWUS54 KOUN 100358
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1058 PM CDT SAT MAY 9 2015

OKC069-099-123-100430-
/O.CON.KOUN.SV.W.0340.000000T0000Z-150510T0430Z/
JOHNSTON OK-MURRAY OK-PONTOTOC OK-
1058 PM CDT SAT MAY 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN JOHNSTON...NORTHEASTERN MURRAY AND SOUTHERN PONTOTOC
COUNTIES...

AT 1057 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SCULLIN...
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ROFF...STONEWALL...HICKORY...SCULLIN...FITTSTOWN...PONTOTOC...
CONNERVILLE AND JESSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3441 9651 3442 9693 3460 9695 3469 9651
      3451 9651 3448 9652
TIME...MOT...LOC 0357Z 260DEG 24KT 3453 9684 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
128 
WWUS54 KOUN 100417
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1117 PM CDT SAT MAY 9 2015

OKC099-100427-
/O.CAN.KOUN.SV.W.0340.000000T0000Z-150510T0430Z/
MURRAY OK-
1117 PM CDT SAT MAY 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MURRAY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3448 9652 3445 9688 3450 9688 3451 9683
      3459 9683 3459 9685 3462 9684 3469 9651
      3451 9651
TIME...MOT...LOC 0417Z 261DEG 31KT 3456 9670 

$$

OKC069-123-100430-
/O.CON.KOUN.SV.W.0340.000000T0000Z-150510T0430Z/
JOHNSTON OK-PONTOTOC OK-
1117 PM CDT SAT MAY 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHWESTERN JOHNSTON AND SOUTHERN PONTOTOC COUNTIES...

AT 1117 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF FITTSTOWN...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STONEWALL...FITTSTOWN...PONTOTOC AND JESSE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3448 9652 3445 9688 3450 9688 3451 9683
      3459 9683 3459 9685 3462 9684 3469 9651
      3451 9651
TIME...MOT...LOC 0417Z 261DEG 31KT 3456 9670 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 9:33 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 9, 9:33 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
933 PM CDT SAT MAY 9 2015

.DISCUSSION...
CONVECTION OVER OUR FORECAST AREA HAS...IN GENERAL...WEAKENED
SLOWLY OVER THE PAST SEVERAL HOURS. STORMS OVER TEXAS...NEAR
I-20...ARE EXPECTED TO CUT OFF THE FLOW OF MOISTURE WITHIN THE
LOW-LEVEL JET THROUGH MUCH OF THE NIGHT. THIS SHOULD PREVENT
SIGNIFICANT DEVELOPMENT BEYOND WHAT IS ALREADY ESTABLISHED IN OUR
AREA...AT LEAST INTO THE EARLY MORNING HOURS ON SUNDAY. LLJ-BASED
ELEVATED STORMS ARE EXPECTED TO FORM SOMETIME OVERNIGHT...MOST
LIKELY AFTER 3 AM...MAINLY ALONG AND SOUTHEAST OF I-44. HEAVY RAIN
WILL STILL BE A PROBLEM WITH ANY STORMS THAT OCCUR. ALTHOUGH ANY
STORMS THAT FORM BASED ON THE LLJ SHOULD MOVE FAIRLY QUICKLY
TOWARD THE NORTHEAST...THEY ARE LIKELY TO TRAIN OVER THE SAME
AREAS.

AN ISOLATED STORM OVER CUSTER COUNTY HAS BEEN VERY
PERSISTENT...AND WILL PROBABLY SUSTAIN ITSELF AT LEAST UNTIL IT
REACHES A SOMEWHAT LESS-FAVORABLE ENVIRONMENT OVER BLAINE OR
KINGFISHER COUNTY.

THE APPROPRIATE PARTS OF THE FORECAST HAVE BEEN ADJUSTED AS
NEEDED TO REFLECT THESE EXPECTATIONS.

&&

.PREV DISCUSSION... /ISSUED 652 PM CDT SAT MAY 9 2015/

DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....

AVIATION...
THE LARGE UPPER-LEVEL STORM SYSTEM THAT HAS BROUGHT REPEATED
CONVECTIVE OUTBREAKS TO THE SOUTHERN PLAINS IS NOW CENTERED OVER
SOUTH-CENTRAL COLORADO. THIS CREATES A LARGE AMOUNT OF UNCERTAINTY
REGARDING SURFACE FEATURES...PARTICULARLY THE DRYLINE. THE USUAL
RULE IS TO BELIEVE THE WESTERNMOST FORECAST MODEL FOR THIS
FEATURE...WHICH WOULD KEEP IT W OF ALL TAF SITES EXCEPT KGAG AND
KWWR THROUGH 00Z TOMORROW. THE MOIST...UNSTABLE...UNCAPPED
ENVIRONMENT TO THE E OF THE DRYLINE WILL BE ABLE TO GENERATE TSRA
ALMOST ANYWHERE...ANYTIME...INCLUDING OVERNIGHT AS THE LOW-LEVEL
JET REFORMS. THE TAFS...THEREFORE...ARE VERY LOW CONFIDENCE IN
TIMING/CEILINGS/TSRA...AND INCLUDE WHAT APPEARS TO BE THE MOST
LIKELY SCENARIO. IN ADDITION...THERE IS A POSSIBILITY THAT FG
COULD FORM AGAIN TONIGHT OVER PARTS OF OK...BUT LOW/MID CLOUD
COVER IS MORE LIKELY TO PREVENT IT.

CMS

PREV DISCUSSION... /ISSUED 409 PM CDT SAT MAY 9 2015/

DISCUSSION...
STRONG/SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THROUGH MID
EVENING ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
SUBSTANTIAL SEVERE...INCLUDING TORNADOES POSSIBLE. GREATEST
CONCERN WILL BE OVER WESTERN NORTH TEXAS...NEAR AND SOUTH OF
SEYMOUR AND WICHITA FALLS...OVER TOWARD SOUTH-CENTRAL OKLAHOMA.

SOMEWHAT LOW CONFIDENCE IN DRYLINE CONVECTION AFFECTING WESTERN
OKLAHOMA LATE THIS AFTERNOON AND EVENING...BUT WILL LEAVE POPS
GOING FOR THE POSSIBILITY. MOST OF THE FORCING AND STEERING FLOW
WOULD KEEP CONVECTION JUST NORTH AND WEST OF BODY OF OKLAHOMA.
DEPENDING ON WHAT HAPPENS WITH NORTHERN TEXAS/FAR SOUTHERN
OKLAHOMA CONVECTIVE TRENDS THROUGH THE EVENING INTO OVERNIGHT...
WE COULD SEE CONVECTION REDEVELOPING NEAR THE I-44 CORRIDOR TOWARD
DAYBREAK SUNDAY. IF THERE IS AN MCS TO OUR SOUTH...CHANCES QUITE
LOW. IF CONVECTION DOES NOT SUSTAIN TO OUR SOUTH OR MOVES EAST
QUICKER THAN PROGD...WE COULD SEE ELEVATED LLJ INDUCED ACTIVITY
NEAR THE I-44 CORRIDOR TOMORROW MORNING. SLOW EASTWARD PROGRESS
WOULD BE SEE THROUGH THE DAY SUNDAY WITH MOST OF THE SEVERE RISK
ACROSS EASTERN AND SOUTHEAST OKLAHOMA. HEAVY RAIN/FLOODING APPEARS
TO BE THE PRIMARY CONCERNS FOR WESTERN NORTH TEXAS-SOUTHWEST INTO
CENTRAL OKLAHOMA.

A COUPLE OF DRY DAYS MONDAY AND TUESDAY BEFORE ACTIVE PATTERN
RETURNS MID TO LATE WEEK. ROUNDS OF SEVERE WEATHER APPEAR PROBABLE
WITH FLOODING A DEFINITE AND CONTINUING THREAT. TEMPERATURES WERE
NOT CHANGED SIGNIFICANTLY FROM PREV FCSTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  76  51  70 /  30  60  30   0
HOBART OK         57  78  49  71 /  30  20  10   0
WICHITA FALLS TX  63  78  54  73 /  50  60  20  10
GAGE OK           51  74  44  69 /  10   0  10   0
PONCA CITY OK     63  77  49  70 /  30  50  30   0
DURANT OK         68  76  59  75 /  60  80  80  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ006>008-011>013-
     015>048-050>052.

TX...FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090.

&&

23/23
Hazardous weather outlook, May 9, 9:10 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT SAT MAY 9 2015

OKZ004>048-050>052-TXZ083>090-110200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
910 PM CDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS PARTS OF
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS TONIGHT.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY SOUTH AND EAST OF A LINE
FROM SEYMOUR TO VERNON TEXAS...TO FREDERICK TO ANADARKO TO
MOORE TO STROUD OKLAHOMA.

TIMING...
THE CHANCES FOR SEVERE STORMS HAVE DECREASED...BUT
STILL WILL CONTINUE FOR THE REST OF TONIGHT...ESPECIALLY
OVER SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.

IMPACTS...
...HEAVY RAINFALL AND FLOODING...
...LARGE HAIL UP TO GOLF BALLS...
...DAMAGING WINDS UP TO 70 MPH...

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD BE ALERT FOR POSSIBLE SEVERE WEATHER OPERATIONS
TONIGHT.

DISCUSSION...
THE SEVERE WEATHER AND FLOODING THREATS TONIGHT REMAIN UNCERTAIN.

CHANCES FOR SIGNIFICANT SEVERE STORMS WITH VERY LARGE HAIL AND
TORNADOES HAVE DIMINISHED CONSIDERABLY TONIGHT.

ISOLATED TO NUMEROUS SHOWERS AND THUNDESTORMS WILL CONTINUE
TONIGHT...ESPECIALLY IN SOUTHERN OKLAHOMA AND WESTERN NORTH
TEXAS WHERE HIGHEST INSTABILITY EXISTS AND AS THE LOW LEVEL JET
STRENGTHENS. DUE TO MODERATE ELEVATED INSTABILITY AND STRONG
SHEAR...SOME STORMS MAY BE SEVERE THROUGHOUT THE NIGHT WITH LARGE
HAIL AND DAMAGING WINDS. STORMS MAY ORGANIZE INTO LARGE CLUSTERS
OR LINES. THE TORNADO THREAT REMAINS LOW OR VERY LOW TONIGHT DUE
TO FAIRLY STABLE CONDITIONS NEAR THE GROUND.

.HEAVY RAIN...
ADDITIONAL HEAVY RAIN WILL OCCUR IN SOME AREAS TONIGHT WHICH
COULD LEAD TO FLASH FLOODING. RIVER FLOODING WILL ALSO OCCUR
TONIGHT IN SOME LOCATIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
SEVERE STORMS WILL REMAIN IN THE FORECAST SUNDAY...AS THE STRONG
STORM SYSTEM SLOWLY MOVES THROUGH THE REGION. STRONG TO POTENTIALLY
SEVERE STORMS MAY BE ONGOING SUNDAY MORNING...BUT A MORE
SUBSTANTIAL THREAT OF SEVERE STORMS WILL DEVELOP DURING THE MID
TO LATE AFTERNOON HOURS AHEAD OF A SLOW MOVING FRONT. ADEQUATE
INSTABILITY AND WIND SHEAR WILL BE PRESENT FOR VERY LARGE HAIL AND
DAMAGING WINDS. A LOW TORNADO THREAT WILL ALSO EXIST WITH ANY
STRONGER STORMS. STORMS WILL LIKELY LINGER INTO SUNDAY NIGHT AS
THEY SLOWLY MOVE EAST...WITH A BREAK IN THUNDERSTORMS MONDAY.

STORMS THEN RETURN TO THE FORECAST LATE TUESDAY NIGHT THROUGH NEXT
WEEKEND. SOME STRONG TO SEVERE STORM POTENTIAL MAY EXIST BY LATE
NEXT WEEK INTO NEXT WEEKEND.

.HEAVY RAIN...
VERY HEAVY RAINFALL MAY OCCUR SUNDAY AS SEVERAL ROUNDS OF
THUNDERSTORMS MOVE OVER THE SAME AREAS. THIS WILL LIKELY LEAD TO
ADDITIONAL FLASH FLOODING AND RIVER FLOODING CONCERNS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

AUSTIN/EM/MBS

In the hours before

Special weather statement, May 9, 9:07 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT SAT MAY 9 2015

OKZ048-100230-
ATOKA OK-
907 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ATOKA COUNTY UNTIL
930 PM CDT...

AT 904 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF DAISY...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
DAISY...REDDEN AND MCGEE CREEK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3451 9578 3439 9578 3432 9593 3450 9600
      3459 9588 3459 9567 3451 9567
TIME...MOT...LOC 0204Z 234DEG 22KT 3448 9587

MAHALE
Local storm report, May 9, 9:37 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
937 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     FLASH FLOOD      1 SSE PAULS VALLEY      34.73N 97.21W
05/09/2015                   GARVIN             OK   TRAINED SPOTTER

            SEVERAL INCHES OF WATER FLOWING OVER THE ROADWAY ON
            HIGHWAY 77. MODERATE TO HEAVY RAIN CONTINUING TO FALL.

&&

MDAY
Local storm report, May 9, 9:52 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
952 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     FLASH FLOOD      PAULS VALLEY            34.74N 97.22W
05/09/2015                   GARVIN             OK   TRAINED SPOTTER

            SEVERAL FEET OF WATER COVERING ROAD. VEHICLES STALLED.

&&

MDAY
Local storm report, May 9, 10:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1028 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     HAIL             6 SSE ADA               34.69N 96.64W
05/09/2015  E1.00 INCH       PONTOTOC           OK   EMERGENCY MNGR

&&

MDAY
Local storm report, May 9, 10:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1036 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     FLASH FLOOD      ADA                     34.77N 96.68W
05/09/2015                   PONTOTOC           OK   PUBLIC

            STREET FLOODING IN ADA. HIGH WATER SHORTING OUT TRAFFIC
            LIGHT CONTROLS.

&&

MDAY
Special weather statement, May 9, 10:38 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1038 PM CDT SAT MAY 9 2015

OKZ004-005-100415-
HARPER OK-WOODS OK-
1038 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARPER AND NORTHWESTERN
WOODS COUNTIES UNTIL 1115 PM CDT...

AT 1035 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF BUFFALO...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LOCATIONS IMPACTED INCLUDE...
BUFFALO AND SELMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3700 9936 3686 9931 3660 9983 3684 9980
      3700 9959
TIME...MOT...LOC 0335Z 231DEG 39KT 3677 9972

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:11 PM CDTTornado WarningOUNBryan, Johnston, Marshall34 min
May 9, 7:21 PM CDTSevere Thunderstorm WarningOUNGrady, Jefferson, Stephens39 min
May 9, 7:23 PM CDTFlash Flood WarningOUNComanche, Cotton, Grady, Jefferson, Stephens112 min
May 9, 7:33 PM CDTTornado Warning Tornado observedOUNAtoka, Bryan27 min
May 9, 7:41 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman11 min
May 9, 7:44 PM CDTTornado WarningOUNAtoka, Bryan31 min
May 9, 7:59 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan30 min
May 9, 7:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, McClain, Stephens46 min
May 9, 8:24 PM CDTSpecial Weather StatementOUNAtoka36 min
May 9, 8:25 PM CDTFlash Flood WarningOUNCarter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more3 hr
May 9, 8:32 PM CDTSpecial Weather StatementOUNCuster28 min
May 9, 8:44 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pottawatomie46 min
May 9, 9:06 PM CDTSpecial Weather StatementOUNCuster24 min
May 9, 9:07 PM CDTSpecial Weather StatementOUNAtoka23 min
May 9, 9:23 PM CDTSevere Thunderstorm WarningOUNCoal, Garvin, Murray, Pontotoc52 min
May 9, 9:32 PM CDTFlash Flood WarningOUNCoal, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more3 hr
May 9, 10:16 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc44 min
May 9, 10:38 PM CDTSpecial Weather StatementOUNHarper37 min
May 9, 10:51 PM CDTSpecial Weather StatementOUNHughes24 min
May 9, 11:22 PM CDTRiver Flood WarningOUNHughes, Seminole58 hr
May 9, 11:34 PM CDTSpecial Weather StatementOUNCoal26 min
May 10, 12:03 AM CDTSpecial Weather StatementOUNCoal42 min
May 10, 12:17 AM CDTRiver Flood WarningOUNCaddo, Garvin, Grady51 hr
May 10, 3:15 AM CDTRiver Flood WarningOUNAtoka4 days
May 10, 5:04 AM CDTSpecial Weather StatementOUNComanche, Greer, Jackson, Kiowa, Tillman56 min
May 10, 5:35 AM CDTRiver Flood WarningOUNHughes12 hr
May 10, 5:37 AM CDTSpecial Weather StatementOUNCarter, Jefferson, Stephens53 min
May 10, 5:58 AM CDTSpecial Weather StatementOUNCaddo, Kiowa, Washita32 min
May 10, 7:30 AM CDTSpecial Weather StatementOUNSeminole30 min
May 10, 8:02 AM CDTFlash Flood WarningOUNHughes, Pontotoc, Seminole3 hr
May 10, 8:05 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole40 min
May 10, 8:12 AM CDTSpecial Weather StatementOUNBryan33 min
May 10, 8:30 AM CDTSevere Thunderstorm WarningOUNHughes45 min
May 10, 9:03 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie10 hr
May 10, 12:09 PM CDTSpecial Weather StatementOUNMarshall36 min
May 10, 12:29 PM CDTSpecial Weather StatementOUNKay31 min
May 10, 12:30 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray45 min
May 10, 12:35 PM CDTSpecial Weather StatementOUNGarfield25 min
May 10, 12:54 PM CDTSpecial Weather StatementOUNCoal, Johnston51 min
May 10, 12:58 PM CDTSpecial Weather StatementOUNBryan32 min
May 10, 1:01 PM CDTSpecial Weather StatementOUNKay29 min
May 10, 1:05 PM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall3 hr
May 10, 1:32 PM CDTSpecial Weather StatementOUNKay28 min
May 10, 1:51 PM CDTSpecial Weather StatementOUNBryan39 min
May 10, 2:02 PM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall8 hr
May 10, 2:07 PM CDTSpecial Weather StatementOUNJohnston38 min
May 10, 2:45 PM CDTSpecial Weather StatementOUNMarshall45 min
May 10, 3:31 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston44 min
May 10, 4:00 PM CDTSevere Thunderstorm WarningOUNBryan45 min
May 10, 4:09 PM CDTTornado WarningOUNBryan36 min
May 10, 4:31 PM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall6 hr
May 10, 4:37 PM CDTSevere Thunderstorm WarningOUNBryan23 min
May 10, 4:45 PM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall30 min
May 10, 4:47 PM CDTSpecial Weather StatementOUNMarshall28 min
May 10, 4:57 PM CDTSpecial Weather StatementOUNAtoka, Bryan48 min
May 10, 4:58 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall32 min
May 10, 5:10 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan50 min
May 10, 5:17 PM CDTSpecial Weather StatementOUNLove, Marshall28 min
May 10, 5:23 PM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall37 min
May 10, 5:50 PM CDTSpecial Weather StatementOUNCleveland, McClain25 min
May 10, 5:53 PM CDTFlash Flood WarningOUNAtoka, Bryan, Coal, Johnston4 hr
May 10, 5:55 PM CDTTornado WarningOUNAtoka23 min
May 10, 6:00 PM CDTSpecial Weather StatementOUNMarshall45 min
May 10, 6:05 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more115 min
May 10, 6:23 PM CDTSpecial Weather StatementOUNLove52 min
May 10, 6:45 PM CDTSpecial Weather StatementOUNAtoka45 min
May 10, 6:51 PM CDTSevere Thunderstorm WarningOUNAtoka39 min
May 10, 6:53 PM CDTSpecial Weather StatementOUNJefferson37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.